# SDR 135763022008

- Difficulty date: February 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N763EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0497
- Aircraft time: 22,574 hours
- Engine: Cont TSIO520VB
- Engine time: 1,014 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109028
- Part serial: FHR00166
- Condition: Failed
- Location: Engine
- Part time: 2,401 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, K, J
- Precautionary procedure: E

## Discrepancy

THE MANIFOLD PRESSURE DROPPED TO AMBIENT AND OIL PRESSURE DECREASED SHORTLY THERE AFTER.  PILOT PERFORMED PRECAUTIONARY ENGINE SHUT DOWN.  MAINTENANCE INSPECTED ENGINE AND FOUND BAD TURBOCHARGER AND REPLACED.  MAINTENANCE PERFORMED PRECAUTIONARY OIL FILTER, AND PROPELLER GOVERNOR SCREEN INSPECTION, AND INSTALLED MEB-009 FOR POSSIBLE ICE BUILD UP IN OIL SCAVENGE LINES.
